Alert archive / Mississippi / River Flood Warnings in 2025

River Flood Warning 17, NWS Mobile, AL

April 6, 2025George County, Greene County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 6, 2025, 9:16 AM CDT for George County, Greene County, Mississippi. It took effect at Apr 7, 2025, 6:34 PM CDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 9:16 AM CDT (14:16 UTC)
In effect from
Apr 7, 2025, 6:34 PM CDT
Expired
Apr 9, 2025, 8:34 PM CDT
In force
50 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

714 
WGUS44 KMOB 061416
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
916 AM CDT Sun Apr 6 2025

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-071430-
/O.NEW.KMOB.FL.W.0017.250408T0451Z-000000T0000Z/
/LEKM6.1.ER.250408T0451Z.250411T1200Z.000000T0000Z.NO/
916 AM CDT Sun Apr 6 2025

...FLOOD WARNING IN EFFECT FROM MONDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Monday evening until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Sunday the stage was 11.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening and continue rising to 23.0 feet Friday
    morning. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

JP
9 follow-up statements
754 
WGUS84 KMOB 070227
FLSMOB

Flood Statement
National Weather Service Mobile AL
927 PM CDT Sun Apr 6 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-080230-
/O.CON.KMOB.FL.W.0017.250408T0451Z-000000T0000Z/
/LEKM6.1.ER.250408T0451Z.250411T1200Z.000000T0000Z.NO/
927 PM CDT Sun Apr 6 2025

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Monday evening until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 13.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening and continue rising to 23.0 feet Friday
    morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
283 
WGUS84 KMOB 070603
FLSMOB

Flood Statement
National Weather Service Mobile AL
103 AM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-080615-
/O.CON.KMOB.FL.W.0017.250408T0451Z-000000T0000Z/
/LEKM6.1.ER.250408T0451Z.250411T1200Z.000000T0000Z.NO/
103 AM CDT Mon Apr 7 2025

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From this evening until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 12:15 AM CDT Monday the stage was 14.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening and continue rising to 23.0 feet Friday
    morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
145 
WGUS84 KMOB 071421
FLSMOB

Flood Statement
National Weather Service Mobile AL
921 AM CDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-081430-
/O.EXT.KMOB.FL.W.0017.250407T2334Z-000000T0000Z/
/LEKM6.1.ER.250407T2334Z.250411T0000Z.000000T0000Z.NO/
921 AM CDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From this evening until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 17.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening and continue rising to a crest of 23.0 feet
    Thursday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
126 
WGUS84 KMOB 080118
FLSMOB

Flood Statement
National Weather Service Mobile AL
818 PM CDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/mob.




&&

MSC039-041-090130-
/O.CON.KMOB.FL.W.0017.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.250408T0834Z.250411T0000Z.000000T0000Z.NO/
818 PM CDT Mon Apr 7 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
  At 22.0 feet, Flooding of lowlands continues and some roads in low 
  lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 18.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight and continue rising to a crest of 23.0 feet
    Thursday evening.
  - Flood stage is 20.0 feet.


&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
451 
WGUS84 KMOB 080842
FLSMOB

Flood Statement
National Weather Service Mobile AL
342 AM CDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-090845-
/O.CON.KMOB.FL.W.0017.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.250408T1040Z.250411T0000Z.000000T0000Z.NO/
342 AM CDT Tue Apr 8 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 3:15 AM CDT Tuesday the stage was 19.3 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning and continue rising to a crest of 23.0
    feet Thursday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
380 
WGUS84 KMOB 081409
FLSMOB

Flood Statement
National Weather Service Mobile AL
909 AM CDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.




&&

MSC039-041-091415-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-250413T0224Z/
/LEKM6.1.ER.250409T0300Z.250411T0600Z.250412T2024Z.NO/
909 AM CDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until late Saturday evening.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Tuesday the stage was 19.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 22.0 feet early Friday
    morning. It will then fall below flood stage Saturday
    afternoon.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
846 
WGUS84 KMOB 090131
FLSMOB

Flood Statement
National Weather Service Mobile AL
831 PM CDT Tue Apr 8 2025

...The Flood Warning continues for the following river in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-100145-
/O.CON.KMOB.FL.W.0017.000000T0000Z-250413T0224Z/
/LEKM6.1.ER.250409T0445Z.250411T0600Z.250412T2024Z.NO/
831 PM CDT Tue Apr 8 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SATURDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until late Saturday evening.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Tuesday the stage was 19.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 22.0 feet early Friday
    morning. It will then fall below flood stage Saturday
    afternoon.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
033 
WGUS84 KMOB 091406
FLSMOB

Flood Statement
National Weather Service Mobile AL
906 AM CDT Wed Apr 9 2025

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob. Click on 
the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates occur.


&&

MSC039-041-101415-
/O.EXT.KMOB.FL.W.0017.000000T0000Z-250412T0600Z/
/LEKM6.1.ER.250409T1800Z.250411T0600Z.250412T0000Z.NO/
906 AM CDT Wed Apr 9 2025

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until early Saturday morning.

* IMPACTS...At 20.0 feet, flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Wednesday the stage was 19.9 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 20.3 feet early Friday morning.
    It will then fall below flood stage Friday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
716 
WGUS84 KMOB 100134
FLSMOB

Flood Statement
National Weather Service Mobile AL
834 PM CDT Wed Apr 9 2025

...The Flood Warning is cancelled for the following river in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene and George Counties.

MSC039-041-100245-
/O.CAN.KMOB.FL.W.0017.000000T0000Z-250410T0134Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
834 PM CDT Wed Apr 9 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chickasawhay At Leakesville.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Wednesday the stage was 19.9 feet.
  - Forecast...The river is expected to fall to 12.5 feet Monday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 7:53 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 6, 7:53 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
753 AM CDT Sun Apr 6 2025

...New Aviation, Update...

.UPDATE...
Issued at 753 AM CDT Sun Apr 6 2025

Line of strong to occasionally severe storms is pushing across
interior southeast MS and into southwestern AL at this time. There
were a number or confirmed tornadoes just west of our area during
the pre-dawn hours, but as expected the upper dynamics are
weakening and as a result the line of storms is now showing signs
of weakening as well. There may be a brief period of intensification
later this morning as instability increases slightly, but the
overall severe threat is marginal. Still, there is a Tornado Watch
in effect until 10 AM for portions of southeast MS and southwest
AL, and a few damaging wind gusts will be possible, and a isolated
tornado or two cannot be completely ruled out. Still looks like
things may develop into more of a heavy rain threat later today
and continue into this evening. DS/12

&&

.DISCUSSION...
Issued at 342 AM CDT Sun Apr 6 2025

Today through Monday...Southwesterly flow aloft maintains over our
area through Monday as the positively tilted upper trough over the
plains states becomes more neutral and moves into the
southeastern states. As this upper trough slides slowly east, the
associated surface front which is currently moving into western MS
will drift slowly east toward and then across our area today into
the early evening hours. A line of showers and thunderstorms
currently just ahead of the front is moving east across western
and central MS, and HighRes Models (which seem to have a fairly
good handle on the storms) indicate the the main line of storms
could reach our western MS counties by around 6 AM. While there is
ample instability and low level shear in place across the region,
models are somewhat consistent in indicating that the low level
jet that has allowed for a number of the storms along the line to
be severe late Saturday evening into early this morning will be
weakening and lifting to the north of our area today (at least
during the morning hours). There may be a brief increase in the
low level jet across the area this afternoon. With this, the line
may weaken somewhat as it approaches our area (there are a few
signs of this potential trend on current radar imagery), but a few
strong to severe storms will be possible across our area from
around daybreak and then through the day as the line moves
eastward. Sufficient mid-level flow parallel to the surface
boundary should maintain convective organization, primarily linear
convection but with perhaps a few embedded supercells. Damaging
wind would be the main threat, but a few brief tornadoes along the
line and in isolated cells out in front of the line cannot be
ruled out. It is possible a corridor of greater wind/tornado
potential could develop later today if the secondary low level jet
materializes coincident with surface heating and instability by
early this afternoon. So while there is a severe threat (SPC
maintains the SLIGHT Risk across our entire area, the overall
threat will be limited by poor mid-level lapse rates as well as
the potential for extensive cloud cover prior to the arrival of
the storms. Although the threat is on the lower end, a Tornado
Watch is now in effect for portions of interior southeast MS and
portions of interior southwest AL until 10 AM this morning as some
of the storms have produced brief, confirmed tornadoes over the
past few hours over central portions of MS.

The front will be moving rather slowly east across our area today
into this evening, and an upper level shortwave approaching the
region from the west will move across the area in the wake of the
front tonight. Heavy rainfall will be possible with the initial
line of thunderstorms associated with the front today, and then
continued rains (locally heavy at times) will continue through
tonight. Initially the heavy rains this morning will be over our
western zones, but the rainfall will be of a more prolonged
duration over the eastern portions of our area this afternoon
through tonight (and sometimes heavy) and that is where our
highest rainfall total are expected. Our latest Storm Total QPF
indicates 3-4 inches possible today through early Monday over our
interior south-central AL counties. Most of the heavies rainfall
will be north of the areas that got significant rainfalls last
week, so for no we have issued no Flash Flood Watch for any of our
area, but it is possible that depending on how long the heavier
rainfall persists over our northeastern counties through tonight,
that a Flash Flood Watch may be needed for that area later today.
We will continue to monitor.

In addition to everything noted above, we will continue to have
several ongoing and potential coastal hazards into Monday. We
expect dangerous beach conditions to continue with high surf and
a high risk of rip currents to continue into Monday afternoon.
There is also a potential for some minor coastal along northern
portions of Mobile Bay (US 90/98 Causeway area) around the time of
high tide this afternoon and a Coastal Flood Advisory for that
area from 2 PM this afternoon until 10 PM this evening. DS/12

Monday Night Through Saturday night...The axis of the upper-level
trough pushes across the local area on Tuesday. In its wake, a
northwesterly flow pattern aloft will be in place through
Thursday. At the surface, high pressure builds into the area from
the west, allowing for a cooler, drier airmass to filter into the
region. Lows Monday and Tuesday nights will dip into the low to
mid 40s across the area, although a few upper 30s cannot be ruled
out inland. Highs on Tuesday will top out in the upper 60s to low
70s. High pressure will push to our east by Wednesday night,
causing winds to shift from northerly to southerly. This will give
way to brief warming trend, with highs reaching the upper 70s to
around 80 by Thursday and lows Thursday night in the 50s. By
Friday, a second upper trough quickly dives southeastwards,
helping to bring another front through the area. This will help to
bring a reinforcing shot of cooler, drier air into the region.
Highs on Friday and Saturday will be in the low to mid 70s, and
lows will drop into the mid to upper 40s. No rain is anticipated
through the period, with no hazards expected at this time.
/96

&&

.AVIATION...
(12Z TAFS)
Issued at 753 AM CDT Sun Apr 6 2025

IFR ceilings continue in many locations early this morning, but by
late morning, MVFR ceilings should prevail and continue through
the day. Showers and thunderstorms are expected to slowly push
from west to east throughout the day today as a cold front moves
through the local region. A few strong to severe storms, capable
of producing gusty, erratic winds cannot be ruled out. Brief
reductions in visibility will occur in some of the heavier
activity. Outside of storms, breezy southerly winds will continue
through the afternoon hours, with gusts potentially reaching up to
25 to 30 knots in spots. Once the front passes during the evening
hours, winds will turn northwesterly and weaken to around 5 to 10
knots. DS/12

&&

.MARINE...
Issued at 342 AM CDT Sun Apr 6 2025

A moderate to strong onshore flow continues through Sunday evening.
A cold front will move across the marine area Sunday night with a
moderate to occasionally strong offshore flow developing in its
wake for early next week, with a lighter offshore flow expected by
mid to late week. Winds will be near SCA levels (20 to 25 knots),
but the main driver for the SCA over Gulf waters will continue to
be seas up to 7 feet which will continue through late Sunday
evening. Seas gradually subside through midweek as winds diminish.
Hazardous conditions for small craft will continue through at
least Sunday evening, but gradually improve into the early part of
the week. DS/12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      81  54  64  43  71  43  73  49 /  90  90  60   0   0   0   0   0
Pensacola   79  59  65  48  70  48  70  53 /  70  90  90   0   0   0   0   0
Destin      78  62  69  51  71  49  70  55 /  40  80 100  10   0   0   0   0
Evergreen   81  53  64  41  69  39  72  43 /  90  90  80   0   0   0   0   0
Waynesboro  77  50  61  39  69  40  73  45 / 100  50  30   0   0   0   0   0
Camden      77  51  59  41  67  38  71  44 / 100  70  60   0   0   0   0   0
Crestview   81  56  66  43  71  40  74  44 /  50  90  90  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory from 2 PM this afternoon to 10 PM CDT
     this evening for ALZ263-264.

     High Rip Current Risk through Monday afternoon for ALZ265-266.

     High Surf Advisory until 1 PM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 6, 7:59 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
759 AM CDT Sun Apr 6 2025

ALZ051>053-MSZ067-076-061400-
Clarke AL-Choctaw AL-Washington AL-Greene MS-Wayne MS-
759 AM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CHOCTAW...
NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE...SOUTHEASTERN WAYNE
AND NORTHERN GREENE COUNTIES THROUGH 900 AM CDT...

At 759 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Putnam to 10 miles northeast of McLain.
Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
State Line, Fruitdale, Silas, Chatom, Coffeeville, Millry, and
Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3199 8810 3200 8809 3201 8809 3199 8807
      3199 8767 3118 8842 3122 8882 3202 8812
TIME...MOT...LOC 1259Z 266DEG 12KT 3199 8807 3125 8875

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, Apr 6, 8:59 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
859 AM CDT Sun Apr 6 2025

ALZ054-061500-
Wilcox AL-
859 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WILCOX COUNTY THROUGH 1000 AM
CDT...

At 858 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Pine Hill, or 8 miles east of Thomasville, moving east
at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Camden, Yellow Bluff, Pine Hill, and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 AM CDT for south central
and southwestern Alabama.

&&

LAT...LON 3212 8726 3208 8719 3205 8718 3205 8697
      3183 8691 3183 8762 3187 8762 3188 8767
      3200 8767 3201 8762 3206 8762 3213 8726
TIME...MOT...LOC 1358Z 263DEG 29KT 3191 8759

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:07 AM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne53 min
Apr 6, 6:56 AM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne64 min
Apr 6, 7:59 AM CDTSpecial Weather StatementMOBGreene61 min
Apr 6, 12:04 PM CDTSpecial Weather StatementMOBGeorge, Greene, Stone41 min
Apr 6, 1:39 PM CDTSpecial Weather StatementMOBGeorge66 min
Apr 6, 2:35 PM CDTSpecial Weather StatementMOBGeorge55 min

Nearby

River Flood Warnings in Mississippi, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.